How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20131
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I have been Taking Combodart three years now. No side

Customer Question

I have been Taking Combodart for about three years now. No side effects other than a reduced amount of ejaculate, although I have no problem ejaculating, I am 64 years old. Is this reduction normal? I have a healthy and frequent sex life with a younger partner other than the reduction in volume. Thanks.
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Tharun replied 1 year ago.

HI,

You are lucky that you are having only reduced volume of semen as a side effect. Most of the people taking this drug have retrograde ejaculation - means semen goes into the bladder instead of outside which later comes in the urine.So there is complete absence of semen during ejaculation.

It is a very common side effect of this drug and usually a reversible one. Very rarely it might persist even after stoppage of the drug.

If you have any queries regarding this issue , please let me know.

Dr.Tharun